21 citations to https://www.mathnet.ru/rus/tm462
  1. Н. В. Денисова, “Возвращаемость интегралов условно периодических функций”, Докл. РАН. Матем., информ., проц. упр., 512 (2023), 85–88  mathnet  crossref  elib; N. V. Denisova, “Recurrence of integrals of conditionally periodic functions”, Dokl. Math., 108:1 (2023), 316–319  crossref
  2. Yuchen He, Hongkai Zhao, Yimin Zhong, “How Much Can One Learn a Partial Differential Equation from Its Solution?”, Found Comput Math, 2023  crossref
  3. В. В. Козлов, “Об интегрируемости уравнений динамики в непотенциальном силовом поле”, УМН, 77:6(468) (2022), 137–158  mathnet  crossref  mathscinet  zmath  adsnasa; V. V. Kozlov, “On the integrability of the equations of dynamics in a non-potential force field”, Russian Math. Surveys, 77:6 (2022), 1087–1106  crossref  isi
  4. Н. В. Денисова, “К динамике систем с двумя степенями свободы”, Докл. РАН. Матем., информ., проц. упр., 502 (2022), 5–10  mathnet  crossref  elib; N. V. Denisova, “On the dynamics of systems with two degrees of freedom”, Dokl. Math., 105:1 (2022), 1–5  crossref
  5. Kozlov V.V., “On the Problem of Separation of Variables in Systems of Ordinary Differential Equations”, Differ. Equ., 57:10 (2021), 1299–1306  mathnet  crossref  mathscinet  isi  scopus
  6. В. В. Козлов, “Тензорные инварианты и интегрирование дифференциальных уравнений”, УМН, 74:1(445) (2019), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  crossref  isi
  7. De Leo R., “A Survey on Quasiperiodic Topology”, Advanced Mathematical Methods in Biosciences and Applications, Steam-H Science Technology Engineering Agriculture Mathematics & Health, ed. Berezovskaya F. Toni B., Springer International Publishing Ag, 2019, 53–88  crossref  mathscinet  isi
  8. Karakhanyan A.L., Shahgholian H., “On a Conjecture of de Giorgi Related to Homogenization”, Ann. Mat. Pura Appl., 196:6 (2017), 2167–2183  crossref  mathscinet  zmath  isi  scopus
  9. Kozlov V.V., “On the equations of the hydrodynamic type”, Pmm-J. Appl. Math. Mech., 80:3 (2016), 209–214  crossref  mathscinet  isi  scopus
  10. В. И. Драгович, М. Раднович, “Псевдоинтегрируемые биллиарды и решетки двойных отражений”, УМН, 70:1(421) (2015), 3–34  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. I. Dragović, M. Radnović, “Pseudo-integrable billiards and double reflection nets”, Russian Math. Surveys, 70:1 (2015), 1–31  crossref  isi
1
2
3
Следующая